Thomas H. Seligman Schurch

Instituto de Ciencias Físicas

Investigador

Fenómenos no lineales y complejidad



Email:
seligman@fis.unam.mx , seligman@icf.unam.mx

Teléfono:
Cuernavaca - (777) 3291-733
CDMX - (55) 5622-7733

Conmutador:
(777) 329-17-77

Red UNAM:
27733

Artículos en revistas con refereo indizadas en el ISI

1.- T Gorin, HJ Moreno, TH Seligman (2015). A generalized fidelity amplitude for open systems. arXiv preprint arXiv:1509.03596. Philosphical Transactions of the Royal Society. 

2.- Pineda, Carlos; Seligman, Thomas HRandom density matrices versus random evolution of open system. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL   Volume: 48   Issue: 42   Special Issue: SI     Article Number: 425005   (2015) Liga a la publicación

3.- Prosen, T.; Martignon, L.; Seligman, T. H. Observables and density matrices embedded in dual Hilbert spaces. PHYSICA SCRIPTA   Volume: 90   Issue: 7   Special Issue: SI     Article Number: 074036   Published: JUL 2015. Liga a la publicación

4.-   M. Carrera, T. Gorin, and T. H. Seligman. Single-qubit decoherence under a separable coupling to a random matrix environment. Phys. Rev. A 90, 022107.(11/08/2014) Liga a la publicación

5.- T Prosen, B Buča, TH SeligmanSpectral analysis of finite-time correlation matrices near equilibrium phase transitions. EPL (Europhysics Letters) 108 (2), 20006 (2014) Liga a la publicación

6.- Torres, J. M.; Sadurni, E.; Seligman, T. H. Decoherence at constant excitation PHYSICA SCRIPTA  Volume: T147     Article Number: 014030   DOI: 10.1088/0031-8949/2012/T147/014030   FEB 2012 Liga a la publicación

7.- Muennix, Michael C.; Shimada, Takashi; Schaefer, Rudi; et al.
Identifying States of a Financial Market
SCIENTIFIC REPORTS  Volume: 2     Article Number: 644   DOI: 10.1038/srep00644
SEP 10 2012 Liga a la publicación

8.- Franco-Villafane J. A.; Flores J.; Mateos J. L.; R. A. Méndez-Sánchez; O. Novaro and T. H. Seligman
Novel doorways and resonances in large-scale classical systems 
EPL 94, Issue 3, Article Number: 30005, DOI: 10.1209/0295-5075/94/30005, Published: MAY 2011
  Liga a la publicación

9.- Seligman Thomas H.; Weidenmueller Hans A.
Fourier's law for quasi-one-dimensional chaotic quantum systems
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 44, Issue: 20, Article Number: 205302, DOI: 10.1088/1751-8113/44/20/205302, Published: MAY 20 2011
  Liga a la publicación

Artículos in extenso de memorias de congresos y proceedings

1.- Seligman, Thomas H. "Time series, correlation matrices and random matrix models." LATIN-AMERICAN SCHOOL OF PHYSICS MARCOS MOSHINSKY ELAF: Nonlinear Dynamics in Hamiltonian Systems. Vol. 1575. No. 1. AIP Publishing, 2014. Liga a la publicación

2.- Méndez-Sánchez, R. A., et al. "Spectral statistics of the acoustic stadium." SPECIAL TOPICS ON TRANSPORT THEORY: ELECTRONS, WAVES, AND DIFFUSION IN CONFINED SYSTEMS: V Leopoldo García-Colín Mexican Meeting on Mathematical and Experimental Physics. Vol. 1579. No. 1. AIP Publishing, 2014. Liga a la publicación

3.-   Download PDF G. Báez1, R. A. Méndez-Sánchez2, F. Leyvraz2 and T. H. Seligman2.  A finite element algorithm for high-lying eigenvalues with Neumann and Dirichlet boundary conditions. AIP Conf. Proc. 1579, 73 (2014).     Liga a la publicación